# SDR SWIA202156468

- Difficulty date: January 22, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Chafed
- Location: Pass Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FORWARD UPPER PIN STOP FITTING ON FUSELAGE HAS CHAFES/SCRATCHES (MARKED). (C-CHECK) RO 2/25/2021.  REMOVED AND REPLACED PAX DOOR FWD UPPER PIN STOP FITTING ON FUSELAGE SIDE REF CRJ 200 SRM 51-41-02 PERFORMED OPERATIONAL CHECK GOOD. ?
